# SDR 2008UALA01957

- Difficulty date: April 5, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 67,060 hours, 11,014 cycles
- Engine: Pwa PW4060
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BULK PIT LOWER BILGE, FUSE FRAME HAS CORROSION ON LOWER AFT SIDE AT BS 1540 BETWEEN STR 38L-39L.  SUPPLEMENTAL DATA UPDATE, MAJOR REPAIR ACCOMPLISHED, REMOVED DAMAGED SHEAR TIE.  FABRICATED AND INSTALLED NEW SHEAR TIE.
